# SDR COMA0260411

- Difficulty date: July 8, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 14,226 hours, 13,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 172825
- Condition: Loose
- Location: R/H Mlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5566 R/H MLG INDICATES INTRANSIT AFTER GEAR RETRACTION.TIGHTENED LOOSE PROX SENSOR TARGET ON UPLOCK.
